About asymmetry of a hypersound shock wave

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/84263

Show full item record


Title: About asymmetry of a hypersound shock wave
Author: Shkumatov, Alexander
Moroz, Oleg
Kendjukh, Sergey
Date issue: 2009
Citation: GeoScience Engineering. 2009, vol. 55, no. 2, p. 39-42 : ill.
URI: http://hdl.handle.net/10084/84263
URI: http://gse.vsb.cz/2009/LV-2009-2-39-42.pdf
ISSN: 1802-5420
Type: article
Document version: publishedVersion
Access rights: openAccess
Rights: © Vysoká škola báňská-Technická Univerzita Ostrava. Hornicko-geologická fakulta

Files in this item

Files Size Format View
GeoSciEng-2009-55-2-39-shkumatov.pdf 355.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics